BibTeX record journals/jgt/AlonBH17

download as .bib file

@article{DBLP:journals/jgt/AlonBH17,
  author    = {Noga Alon and
               Tom Bohman and
               Hao Huang},
  title     = {More on the Bipartite Decomposition of Random Graphs},
  journal   = {Journal of Graph Theory},
  volume    = {84},
  number    = {1},
  pages     = {45--52},
  year      = {2017},
  url       = {https://doi.org/10.1002/jgt.22010},
  doi       = {10.1002/jgt.22010},
  timestamp = {Thu, 15 Jun 2017 21:23:26 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/AlonBH17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier